# SDR AALA202405017998

- Difficulty date: April 28, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,400 hours, 24,683 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Module
- Part number: 273A33016
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT WRITE UP; WITH THE LANDING GEAR LEVER DOWN 3 GREEN AND 3 RED UNSAFE LIGHTS DISPLAYED. GEAR HANDLE HAS TO BE PUSHED IN INTO EXTINGUISH THE RED GEAR UNSAFE LIGHTS. REMOVED AND REPLACED LANDING GEAR LEVER MODULE. PER AMM 32-31-22.
